Papers Published

  1. Dowell, E.H., On asymptotic approximations to beam mode shapes, Trans. ASME, J. Appl. Mech. (USA), vol. 51 no. 2 (1984), pp. 439 - .
    (last updated on 2007/04/10)

    The author investigates inter alia the asymptotic character of the mode shapes of uniform beams. These results do not seem to have been presented before in the literature and so are given as they appear to be of general interest. Clamped-free and free-free beams are considered, although other beam boundary conditions may be treated in a similar manner

    vibrating bodies;